Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

What treatment should one take for chronic parenchymal disease with elevated levels of creatinine and uric acid ?

hi doc! i was diagnosed of chronic parenchymal disease for almost 3 years now my creatinine level elevated as well as my uric acid i also have gastritis and prostate enlargement. i am haron abdul from philippines 41 years old. please help me to recover. thank you!
Asked On : Tue, 7 Feb 2012
Answers:  1 Views:  110
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
Jan 2013
HELLO & WELCOME TO HCM FORUM

YOU HAVE NOT MENTIONED THAT WHETHER YOU ARE SUUFERING FROM CHRONICPARENCHYMAL LIVER DISEASE/ CHRONIC PARENCHYMAK KIDNEY DISEASE

SERUM CREATININE MAY RISE IN EITHER OF ABOVE MENTIONED CONDITION

IF YOU ARE SUFFERING FROM CKD, THEN MOST APPROPRIATE TREATMENT IS KIDNEY TRANSPLANT AS THIS IS AVAILABLE AT CHEAPER COST IN INDIA AS COMPARED TO COSTLY TREATMENT AND HAEMODIALYSIS ONCE/ THRICE A WEEK

THIS IS PERMANENTLY GIVE CURE TO YOU

CHRONIC KIDNEY DISEASE MAY CAUSE ABDOMINAL SYMPTOMS LIKE GASTRITIS (MAY BE DRUG INDUCED), ANOREXIA, VOMINTING, ABDOMINAL PAIN AND APPEARANCE OF ALL THESE FEATURES AND OTHER SYMPTOMS MAY LABEL YOU IN "URAEMIA"

PROSTATE ENLARGEMENT MAY BE A CAUSE OF RISE IN CREATININE LEVEL AND CHRONIC KIDENY DISEASE

YOU SHOULD GO FOR DETAIL CHECK UP BY PHYSICIAN

TAKE CARE & GET WELL SOON

DR.MAYANK BHARGAVA
Answered: Tue, 7 Feb 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor